MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733449
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available from the site.Device manufacturing date is unavailable.The suspect suction was returned to the manufacturer for evaluation.It was reported that the suction would intermittently verify.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.
 
Event or Problem Description
A site representative reported that, while in a functional endoscopic sinus surgery (fess), the straight suction experienced difficulties verifying.It was noted that after verification, the suction would not track on the navigation system.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.Correction: unique device identification (udi) updated to proper value.

Brand Name
STRAIGHT SUCTION, AXIEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7280875
Report Number1723170-2018-00764
Device Sequence Number956909
Product Code HAW
UDI-Device Identifier00643169702851
UDI-Public00643169702851
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733449
Device Lot Number1710829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1